| Model Number |
RLM314K3 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the vividimage 4k surgical display and found that the monitor was flickering.The technician programmed the wall monitor on the vividimage 4k surgical display, tested the function and operation of the unit, confirmed it to be operating to specification, and returned the unit to service.No additional issues have been reported.
Event or Problem Description
The user facility reported that their vividimage 4k surgical display was flickering.No report of procedure involvement.No report of injury.